Strong convergence of the method of alternating resolvents

Oganeditse A. Boikanyo, Gheorghe Moroşanu

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper, we present a generalization of the method of alternating resolvents introduced in the previous authors' paper [On the method of alternating resolvents, Nonlinear Anal. 74 (2011), 5147-5160]. It is shown th a t the sequence generated by this methodconverges strongly under weaker conditions on the control parameters. Concerning the error sequences, many more conditions are used here as compared to the above quoted paper.

Original languageEnglish
Pages (from-to)221-229
Number of pages9
JournalJournal of Nonlinear and Convex Analysis
Issue number2
Publication statusPublished - Apr 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Strong convergence of the method of alternating resolvents'. Together they form a unique fingerprint.

Cite this